# SDR IPXA2020091160103

- Difficulty date: September 11, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 39,671 hours, 18,944 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSON EMERGENCY DECLARED LANDED UNEVENTFULLY AT FL390, RCVD "CABIN ALT" EICAS WARN "CABIN ALT" LIGHT.  RT PK WAS RUN AT EVENT TIME.  TURN LT PK SLOWLY, BROUGHT CABIN ALTITUDE TO NORMAL AT APPROX FL50.  T/S IAW B757 FIM TSK 21-30-00-815-802 NO FAULT, PACK OPS NOTED PACK OUTLET TEMP ON RT HIGHER THAN LT PK AMM 21-51-00-501.  RE-ACT RT AIR CONDITIONING PACK, OPS CK GOOD, AMM 21-51-00, DMP 21-51-1.  ACCOMPLISHED ADHESIVE INJECTION REPAIR TO RAM AIR DUCT, PER EO B757-2150-77809-B, 6 D STEPS 1-5.  REMAINING 6.0 STEPS 6-8 ACCOMPLISHED.
